question-icon

What causes severe vomiting while on Zofer?

default
Posted on Thu, 24 Nov 2016
Question: dear doctor my husband is a cardiac patient ,he had a angioplasty during 2010, he is taking
life pill 4 one kit daily he is keeping better now , bp under control, he does not hav any sugar problem. he had a joint replacement in right side, biopolar hemiarthroplasty during 2012.
last week he took some outside fried food and thereafter he attended an invitation and took some items whch normally he never take. thereafter he had severe vomitting and due to strong vomitting tendecy he was given zofer 4mg. after taking this vomitting stopped but he has lost appetite and also every morning he feels a strong tomach pain and passes water like stool,thereafter no loose motion whole day. this is going on since three days. he is taking pantocid dsr and polycrol, but no relief. when there is gas in stomach he feels uneasiness in head and after polycrol given he feels better. but overall there is no relief in the stomach uneasiness and normal bowel movement or normal diet. he is feeling weak also.kindly prescribe something early.he is 64 years,weight 71kg height 5.4 feet. bp is 130/85
regards
doctor
Answered by Dr. Samir Patil (19 hours later)
Brief Answer:
Rifaximin should help

Detailed Answer:
Hello,
i have gone through the details you have provided, your husbands symptoms could be due to the change in food or because of a gut infection
I would suggest to take rifaximin for his symptoms along with a Probiotic. An anti-spasmodic like drotaverin should help with the pain. Health care magic does not allow me to write a prescription online , so you'll have to visit your doctor to get a prescription for the above medications.
hope this helps,
regards
Dr Samir Patil
Above answer was peer-reviewed by : Dr. Veerisetty Shyamkumar
doctor
Answered by
Dr.
Dr. Samir Patil

Gastroenterologist

Practicing since :1997

Answered : 549 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes severe vomiting while on Zofer?

Brief Answer: Rifaximin should help Detailed Answer: Hello, i have gone through the details you have provided, your husbands symptoms could be due to the change in food or because of a gut infection I would suggest to take rifaximin for his symptoms along with a Probiotic. An anti-spasmodic like drotaverin should help with the pain. Health care magic does not allow me to write a prescription online , so you'll have to visit your doctor to get a prescription for the above medications. hope this helps, regards Dr Samir Patil